# SDR USAA20090413SB058

- Difficulty date: April 13, 2009
- Submitted: April 13, 2009
- Operation: Air carrier
- Aircraft: N322AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 25400
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - THE EMERGENCY LIGHTS ROW 1 THROUGH 6 FOUND INOPERATIVE.  MAINTENANCE REPLACED EMERGENCY PATHWAY LIGHT POWER SUPPLY.
